On the Solutions and Periods of Non-linear Recursive Systems


  • Kemal Uslu
  • Emi Kilic


Non-linear difference system, periodicity of difference system


In this paper, we obtained and examined the solutions of two rational difference equation systems. Then we studied the periodicity of these systems.


Nasri M., Dehghan M. and Douraki M.J., Mathias R., "Study of a system of non-linear difference equations arising

in a deterministic model for HIV infection", Applied Mathematics and Computation, 171, 1306-1330, 2005.

Cinar C., Yalcinkaya I., "On the positive solutions of difference equation system

, International Mathematical Journal, vol. 5, 2004.

Grove E. A., Ladas G., McGrath L.C. and Teixeira C.T., “Existence and behavior of solutions of a rational systemâ€,

Commun. Appl. Nonlinear Anal. 3(1), 1-25, 2001.

Clark D., Kulenovic M.R.S., "A coupled system of rational difference equations", Computers and Mathematics with

Applications, 43, 849-867, 2002.

Kose H., Uslu K., Taskara N. and Hekimoglu O., "On the dynamics of solutions of non-linear recursive system ",

Communications in Mathematics and Applications, vol.1, number 2, 91-98, 2010.




How to Cite

Uslu, K., & Kilic, E. (2016). On the Solutions and Periods of Non-linear Recursive Systems. Asian Journal of Applied Sciences, 4(1). Retrieved from https://ajouronline.com/index.php/AJAS/article/view/3516